# SDR MASA200800404

- Difficulty date: May 15, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 10,856 hours, 8,339 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Part number: CC67010520966
- Part serial: 15021
- Condition: Cracked
- Location: Rt Mlg Door
- Part time: 10,672 hours, 8,179 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT MLG DOOR CROSS MEMBER CRACKED AND SEVERAL LOOSE RIVETS ON INNER SKIN LEADING EDGE NEXT TO FWD HINGE.  REPLACED MLG DOOR.
